sexologist-icon

Periods problm

A doctr advised me to take sysron for 3 days i am startd taking sysron from today in how many days i expect my periods to be started
views-icons 20 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Periods problm

doctor profile image
Dr. Aarti Kulkarni
7 yrs. of exp | Thane | Ayurveda

INR 200 for 24 hrs

CHAT NOW
Answered
After stopping if tablet.... Within 2 to 10 days.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Mamta Pattnayak
13 yrs. of exp | Gurgaon | Gynecologist

INR 250 for 24 hrs

CHAT NOW
Answered
During sysron you will not  get periods,  after stopping the medicine you will get.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vani R
14 yrs. of exp | Bangalore | Gynecologist
Answered
After stopping in a weeks time u should get
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO